# SDR IPXA09M55744

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING PREFLIGHT CHECK L1 DOOR HAS NO ELECTRICAL POWER TO OPEN/CLOSE (OPERATE) DOOR.  REPLACED RELAY R2-177.  REF WDM 52-11-01.  OPS CHECK OF L1 DOOR GOOD PER MM 52-10-01-2.
